MAUDE Adverse Event Report: STRYKER GMBH T2 - LOCKING SCREW, FULLY THREADED D5X55 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 - LOCKING SCREW, FULLY THREADED D5X55 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18965055S
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "patient was implanted with a 9mm 380mm t2 femoral nail which very recently failed with fractured distal locking screws and fractured proximal portion of nail, broken implant was removed and revised with a 11mm 360mm t2 alpha nail.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was returned for evaluation and found to be intact.The received screws were visually examined, and it was observed that one screw was broken in the middle.The other screw, measuring 55mm in length, was found to be in acceptable condition, with slight deformation on the crest of the threads and visible nick marks.The fracture surface of the broken screw was examined under a microscope, and the fracture surface indicated a combination of fatigue and brittle fracture, as no plastic deformation was visible.We observe a brittle fracture at the end of the screw, which suggests a sudden breakage at that point.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the return device was found to have small nick marks but no breakage was visible.If any additional information is provided, the investigation will be reassessed.

Brand Name
T2 - LOCKING SCREW, FULLY THREADED D5X55 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23253726
Report Number0008031020-2025-01679
Device Sequence Number18752197
Product Code HSB
UDI-Device Identifier04546540202529
UDI-Public(01)04546540202529(17)291031(10)K1E5810
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number18965055S
Device Lot NumberK1E5810
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale